Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What can cause sweating and hot flashes while taking Metformin and Levothyroxine?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
I have been experiencing sudden sweating and the feeling of being hot. I have had a hysterectomy three years ago and I have had a partial thyroidectomy. I am not on hormones . I am taking two blood pressure med and I am on metformin. I take 150mgs of levoxothyrozine. I have primary lymphedema.
Posted Mon, 25 Aug 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Som Biswas 7 minutes later
Brief Answer:
Hi

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.

The levothyroxine is a hormone and could be the cause your sweating and feeling hot.

I will advise you to get a TSH and T4 level repeated now and see if the dosage can be reduced.

Can you tell me the blood pressure medicines you are taking?

Metformin and hysterectomy 3 years ago should not be the cause.


Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What can cause sweating and hot flashes while taking Metformin and Levothyroxine? 56 minutes later
I am taking biostolic and enforge htc
 
 
Answered by Dr. Som Biswas 1 hour later
Brief Answer:
Hi

Detailed Answer:
HI,

The cause of your symptoms looks like levothyroxine or its interaction with any of these drugs.

I will advise you to get a review of your drugs and their dosages after the thyroid test.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor